# SDR RAAA00E8031

- Difficulty date: July 24, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,057 hours, 36,953 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2697
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 TIRE BLEW OUT AT SNP LANDING.  REPLACED NR 3 BRAKE DUE TO SEIZURE, IAW AF 32-9-4.  REPLACED NR 3 & NR 4 TIRE ASSYS IAW AF 32-9-5.
